possible allergic reaction to ingredient in optimen multivi?

Discussion in 'Fitness & Nutrition' started by mitrong, Feb 20, 2005.

Thread Status:
Not open for further replies.
  1. mitrong

    mitrong so cute

    Joined:
    Jun 20, 2001
    Messages:
    26,972
    Likes Received:
    0
    Location:
    DC
    i just got optimen multivi, and coincidentally, the day I started taking the vitamins, i started getting symptoms similar to that of a cold/allegies

    sore throat, runny nose, itchy eyes... and ive been taking these vitamins for like a week or so and this sickness has been lingering for 1week... and i usually NEVER am sick this long

    do u think its possible im having a reaciton to something? or is it just cocincidence
     
  2. nathanbx

    nathanbx New Member

    Joined:
    Sep 23, 2002
    Messages:
    4,374
    Likes Received:
    0
    Location:
    Peoria, Il

    Stop taking the vitamins and see if it goes away, then start taking them again and see if it comes back.
     
Thread Status:
Not open for further replies.

Share This Page